Couldn't find what you looking for?

TRY OUR SEARCH!

Hi

I need some info on Epilim Cr 200.
Is it for epilepsy?
Is it for depression?
Is it a mood stabilizer?
And last of all...
Who usually gets treated with this kind of medication?

Any kind of response would be much appreciated..

Thank you

Loading...

Hi jardimclaudia! Sounds like you have a few drug questions today. Epilim is a drug that is an anticonvulsant and it's used to treat both epilepsy and bipolar disorder, so it's not a mood stabilizer so much as it treats people who have bipolar. It's usually for people who are either epileptic or bipolar. Are you being prescribed this drug by your doctors too?
Reply

Loading...

Epilim is it a drug for fits
Reply

Loading...

My 7 years old child priscribed
Reply

Loading...

I am not epileptic I experience blackouts. I was given this medicine as a mood stabilizer. Can I still take it?

Thank you.

Cheryl
South Africa
Reply

Loading...

I am currently on this drug.
But do not suppef from Epilepsy depresion only complain fom headace
Reply

Loading...

Hi
My nephew was on retilin when was in private hospital.he has now gone to a provincial hospital (10/05/2018).and has been put on epilim cr 200.why the difference in meds and what are uses of epilim.
Reply

Loading...

Valprol -Cr 200 Tablet use can lead to some side effects which include- dizziness, hair loss, tremor, diarrhea, changed in weight and blurred or double vision. These side effects stop gradually, but in case any of them continue or tend to worsen seek medical help immediately. A few patients may also experience mood swings and undergo depression resulting in suicidal thoughts. In this case family members should be well aware of such a side effect to take care of the patient. In case of over dosage of the drug seek immediate medical help. Symptoms of over dosage can include coma, irregular heart rate and extreme drowsiness.

I was prescribed this drug about 9 years ago. When I called the 'doc' and told him about my depression and suicidal thoughts he told me to get my gp to book me an appointment with a psychiatrist!! He then prescribed me Keppra and told me that I could google it if I wished to. I did and found oot that a COMMON side effect of Keppra is COMPLETED SUICIDE. I called the 'doc' back straight away and told him that I was going to do two things (1) Ignore his prescription with immediate effect. He advised against this. I told him that what he'd already advised me was already dodgy anyway. (2)I told him that I was going to open an attempted murder charge against him. I also of my own free will switched back to my original meds with NO SIDE EFFECTS.

Reply

Loading...